On the use of information in oligopolistic insurance markets

Kesternich, Iris ; Schumacher, Heiner

DOI: https://doi.org/10.1111/j.1539-6975.2012.01490.x
URL: https://onlinelibrary.wiley.com/doi/full/10.1111/j...
Additional URL: https://www.jstor.org/stable/24546824
Document Type: Article
Year of publication: 2014
The title of a journal, publication series: The Journal of Risk and Insurance
Volume: 81
Issue number: 1
Page range: 159-175
Place of publication: Malden, MA [u.a.]
Publishing house: Wiley-Blackwell
ISSN: 0022-4367 , 1539-6975
Publication language: English
Institution: Außerfakultäre Einrichtungen > Graduate School of Economic and Social Sciences - CDSE (Economics)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item